MathSciNet Relay Station
MathSciNet bibliographic data
MR785234 53C55
Beauville, Arnaud Variétés kählériennes compactes avec $c\sb 1=0$. (French) [Compact Kähler manifolds with $c\sb 1=0$] Geometry of $K3$ surfaces: moduli and periods (Palaiseau, 1981/1982). Astérisque No. 126 (1985), 181–192.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement